# SDR REXA2022011900139

- Difficulty date: January 17, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 20,865 hours, 15,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS LOWER WEB IS CORRODED AT LBL 12 BETWEEN CORROSION CAP AND WEB. REPAIRED FS 280 LH WEB IAW CRJ 900 SRM 53-11-10-201-004-A01.
